advertisement
Question
Posted by: Clown | 2004/11/01

Dark stains under arms

I have noticed that I have darker patches under my arms. Is deodorant the cause of this or sweat? For many years I have used deodorant spray, then Shower-to- Shower roll on, and for the last 6 months used Mitchum roll-on. If I remember correctly I always had this problem but it is getting worse.
Can someone help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is not a gynae question.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: FH | 2004/11/01

I would suggest you consult a dermatologist.

Reply to FH

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement